# SDR 2024F00131

- Difficulty date: February 24, 2024
- Submitted: May 9, 2024
- Operation: General aviation
- Aircraft: N945AC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20442
- Aircraft time: 3,960 hours, 2,051 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 975GC02Y08
- Part serial: 432R
- Condition: Faulty
- Location: Aft Compartment
- Part time: 3,960 hours, 2,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED AN VOLTAGE DROP TO BELOW 23.5 VOLTS ON MULTIPLE FLIGHTS TRIGGERING THE GEN #1 FAIL CAS MESSAGE. DISCREPANCY COULD NOT BE DUPLICATED ON THE GROUND AND WAS EXTREMELY INTERMITTENT IN FLIGHT. THE GENERATOR CONTROL UNITS WERE SWAPPED AND THE PROBLEM DID NOT FOLLOW. THE PCB'S WERE SWAPPED AND THE PROBLEM DID NOT FOLLOW. THE #1 GENERATOR WAS CHANGED AND THE PROBLEM REMAINED. BOMBARDIER TROUBLESHOT THE PROBLEM TO THE LEFT HAND DIRECT CURRENT POWER CONTROL UNIT. THIS UNIT HAD BEEN RECENTLY INSTALLED THE MONTH PRIOR TO COMPLY WITH AN AD. UPON FURTHER INVESTIGATION OF THE TEAR DOWN REPORT, IT WAS DISCOVERED THAT THIS DCPC HAD BEEN REMOVED FROM A PREVIOUS AIRCRAFT FOR THE SAME EXACT SQUAWK THAT WE HAD BEEN TROUBLESHOOTING. DESPITE KNOWING THE DISCREPANCY COULD NOT BE DUPLICATED ON THE GROUND, THE REPAIR CENTER MARKED IT AS "NO FAULT FOUND" AND RELEASED IN "REPAIRED" CONDITION. AFTER REPLACING THE LH DCPC, WE HAVE NOT EXPERIENCED ANY FURTHER FAULTS OF ANY KIND.  PLEASE NOTE:  THE MANUFACTURER OF THE PART IS SAFRAN ELECTRICAL AND POWER, AND THAT IS NOT INCLUDED IN THE 5(B) DROPDOWN BELOW.
